# SDR IPXA2023092663271

- Difficulty date: August 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 29,063 hours, 20,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N5391
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: AFT CARGO COMPT, R/H SIDE PANEL, BETWEEN STA 1380 TO STA 1440, FOUND EXFOLIATED CORROSION, OUT OF LIMITS. INSTALLED NEW SIDE PANEL IAW SRM 51-40-02. REVIEWED.
